Seretide vs Symbicort

Hi just looking for some advice I have been taking Seretide 250/25 (2 X 2 per day) together with other medication and have largely had my symptoms under control however I have a constant problem with losing my voice. My doctor has suggested switching to Symbicort - has anyone switched for similar reasons and do you know what the equivalent dose would be as I don't want to compromise my symptom control.

4 Replies

oldestnewest
  • Horseness of voice is a common side effect for inhaled corticosteroids, you have to drink water after taking the inhaler

  • I should be interested to know how you get on. I have had problems with my voice for a long time in spite of different inhalers, including Symbicort and Seretide, thorough - verging on the obsessive! - mouth rinsing and a spacer. I think it is to do with the inhalers, but the Dr is not convinced.

  • I have had voice problems starting with Seretide and continuing on Fostair which replaced it. I never had hoarseness before using inhalers. I have always used a spacer but now rinse my mouth and then gargle with cold water. I have also been prescribed Omeprezole for 'silent' reflux on the advice of my asthma nurse. Reflux also affects vocal chords and seems to have got worse since I started using inhalers. I believe my voice is improving.

  • I have been using spacers, wash mouth out, drinking water, you name it I have probably tried it!! I haven't noticed any improvement as of yet but will see how things go. I am not convinced that I have an equivalent dose though and have already needed my ventolin more but it is hard to tell.,..

You may also like...